A proof of Paley-Wiener's theorem for hyperfunctions with a convex compact support by the heat kernel method

Masanori Suwa, Kunio Yoshino

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)35-40
JournalTokyo Journal of Mathematics
Volume27
Publication statusPublished - 2004 Jun 1

Cite this

A proof of Paley-Wiener's theorem for hyperfunctions with a convex compact support by the heat kernel method. / Suwa, Masanori; Yoshino, Kunio.

In: Tokyo Journal of Mathematics, Vol. 27, 01.06.2004, p. 35-40.

Research output: Contribution to journalArticle

@article{41007d3c2dfb465a8ad04204378073bb,
title = "A proof of Paley-Wiener's theorem for hyperfunctions with a convex compact support by the heat kernel method",
author = "Masanori Suwa and Kunio Yoshino",
year = "2004",
month = "6",
day = "1",
language = "English",
volume = "27",
pages = "35--40",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",

}

TY - JOUR

T1 - A proof of Paley-Wiener's theorem for hyperfunctions with a convex compact support by the heat kernel method

AU - Suwa, Masanori

AU - Yoshino, Kunio

PY - 2004/6/1

Y1 - 2004/6/1

M3 - Article

VL - 27

SP - 35

EP - 40

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

ER -